just got switched to 70 mg vyvanse from ir cause i was sick of the rollercoaster ride every day up dow up down it was exhausting and i was very irratable. the first few days i thought i finally found what i was looking for but then it started crapping out on me early afternoon. i still have ir ive been taking but i was wondering what one is the best to go with it id ask my dr but i honestly dont think he knows it seems to be a guessing game. IM 30 and have been on all add meds over the years never commiting to them the best i did was on adderall (adderrall) when i was 15 but i quit taking it for some reason. I tried it again a couple months ago and it was complete garbage made me super depressed i look like i just shot heroin and i had to go to the hospitol not to mention it was expensive for a sugar pill so i wont try that again i was on desoxyn when i was a kid too does the same thing happen with that or does it still work i have zero faith in generic drugs they say they are the same but they are different colers so right there you know its not the exact same formula i broke out in a rash once. anyone that expierienced this i need some suggestions i have a dr appt next week and dont know what hell do probly get me even more messed up than i already am thanks for any suggestions that worked for you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.